Volume 12, Issue 1
A Spectral Method for a Class of Nonlinear Quasi-Parabolic Equations

Zheng-zhong Zhou

DOI:

J. Comp. Math., 12 (1994), pp. 88-97

Published online: 1994-12

Preview Full PDF 396 1248
Export citation
  • Abstract

The authors do not provide abstract for this article.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-88, author = {Zheng-zhong Zhou}, title = {A Spectral Method for a Class of Nonlinear Quasi-Parabolic Equations}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {1}, pages = {88--97}, abstract = {The authors do not provide abstract for this article.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10230.html} }
TY - JOUR T1 - A Spectral Method for a Class of Nonlinear Quasi-Parabolic Equations AU - Zheng-zhong Zhou JO - Journal of Computational Mathematics VL - 1 SP - 88 EP - 97 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10230.html KW - AB - The authors do not provide abstract for this article.
Zheng-zhong Zhou. (1970). A Spectral Method for a Class of Nonlinear Quasi-Parabolic Equations. Journal of Computational Mathematics. 12 (1). 88-97. doi:
Copy to clipboard
The citation has been copied to your clipboard